# SDR FDEA201108313589

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ADA0253
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR HINGE ASSY FOUND RUSTY.  RUST REMOVED IAW SRM 51-21-01, REV 47 AND FOUND WITHIN LIMITS IAW SRM 52-30-16, REV 47, FIG 101.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
